# SDR GTIA2024091738371

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N950NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10769
- Aircraft time: 10,162 hours, 4,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR QUALITY EVENT ON APPROACH JUST PRIOR TO GEAR EXTENSION IN PAX CABIN, STARTED AFT AND MOVED FRWD.-PER TSM 05-50-00-810-831-A. PERFORMED ENG 1 & 2 RUN WITH CREW ASSISTANCE, FOUND NO ODOR IN CABIN FROM PACK 1 OR PACK 2. NO DEFECTS NOTED AT THIS TIME, A/C OK FOR SVC. MOC # 110495.
